Medical Questions > Mental Health > Anxiety and Stress Forum

Ive Been Feeling Nauesa For No Reason/ Help Me Please!!!

For the past few weeks, ive been feeling nauesa for no reason. It happens when im on the computer, when im watching tv, when I eat something, late at night when im sleeping, when I first get into bed. Lastnight it got bad. I woke up at 5 am and really really badly nauesa. I went to bathroom and started throwing up over and over. What is causing this? I don't know whats wrong with me.


I had my gallbladder out about 9 months ago, could this have something to do with it? I have depression, and anxiety, could this be whats doing it? I don't know?


Could I have cancer? Or a virus? Or am I having another problem with an organ? Like my appendix? Please please help!!









Ive been on the antidepressant lexapro for about a year in a half. It doesn't work. Could this be whats causing this?


Last edited by metallee on June 5th, 2006 12:17 PM; edited 1 time in total
Did you find this post helpful?
|

replied June 4th, 2006
Experienced User
Do you have any food allergies? I would suggest going to a gastroenterologist and having an endoscopy. If he or she cannot find anything, and you do not get better with antibiotics, go to msgmyth.Com because this food additive could have reached a toxic level in your body. It happened to me. I'm getting it out of my diet now. God bless!
|
Did you find this post helpful?

replied June 4th, 2006
Experienced User
Are you on any types of medication?
|
Did you find this post helpful?

replied June 5th, 2006
I have no food allergies.

Yeah im on a medication. Im on the antidepressant lexapro.
|
Did you find this post helpful?

replied June 5th, 2006
Experienced User
That would be your problem. I am on the same medication. It can make you sick as hell. Do you eat when you take it in the morning? If not thats why, and if so, try some crackers or bread. The mg maybe to high as well I am only on 10mg of it, but usually all anti's make me sick. So my doctor just keeps trying different types of anti's but I have this problem with all of them :(

good luck I hope you get to feeling better. But I would bet 100% it's the medicine. Try eating before you take it, that should help. If not, you need to tell your doctor about the problem. Anti's can cause a upset stomach big time.
|
Did you find this post helpful?
Must Read
Learn how doctors clinically diagnose one of twelve kinds of anxiety disorders...and which doctors you should see for an anxiety diagnosis....
Anxiety disorders can affect anyone. But do you know the common signs and symptoms of anxiety disorders? Learn more now....
Anxiety is a normal, healthy emotion when experienced during specific moments. But do you know the signs that anxiety has gotten out of control? Read more here...